# SDR UIA9302

- Difficulty date: January 10, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N15237
- Make and model: Dhav DHC8311
- Aircraft serial: 467
- Aircraft time: 10,955 hours, 22,220 cycles
- Engine: Pwa PW123
- Engine time: 11,305 hours, 23,135 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: C
- Nature of condition: K, S
- Precautionary procedure: B

## Discrepancy

IN FLT NR 2 HYD SYSTEM QTY LOW.  A/C MANUAL DOWN LANDING GEAR. PFM INSP FOUND HYD FLUID LEAK FORM NOSE GEAR UPLOCK HYD TUBE(PIN-HOLE).  IAW AMM29-10-00 REPLACED NR 2 EDPAND CASE DRAIN FILTER AND HYD TUBE .   LDG SWING CHK COND NML .  ENG RUNUP CHK NR 2 EDP FUNCTION NML.
